Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Treatment for severe stomach ache and loose motions - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Digestion and Bowels
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2307 Questions
User :   hii doc..i have a severe stomachache n loosemoti..on after having a b'fast.can u suggest some medicine..thx.
Doctor :   Hi
Doctor :   May I know your age and gender?
Doctor :   Since when are you having these symptoms?
User :   Hi doctor , I am chattign on behalf of my wife who is online at home, she is 27,female
User :   since morning today
Doctor :   May I know how many episodes of loose stool did she have?
Doctor :   Are the stools watery?
Doctor :   Do you find any mucous, blood in the stools?
User :   4,semi-watery
Doctor :   Do you find any mucous, blood in the stools?
User :   no mucous,blood
Doctor :   Does she have vomiting along with it?
Doctor :   Is she running fever?
User :   no vomiting
Doctor :   These questions are relevant in determining the probably cause for the symptoms.
User :   just checking with her for fever?
User :   no fever, but she complains of feeling bit cold
Doctor :   Ok
Doctor :   Let me brief you.
Doctor :   She is probably having acute gastroenterities probably due to amoebic infections.
User :   and she has a high stomachache
User :   ok
Doctor :   I shall suggest you few measures that should help.
Doctor :   1. Drink plenty of water and maintain adequate hydration.
Doctor :   The pain that she has is a sign that the intestine is trying to get the infection cleared, however if the pain is severe,
Doctor :   consider tab Meftal spas.
User :   ok
Doctor :   You can use this once or twice a day till there is significant improvement in the pain.
Doctor :   3. Use oral rehydration salts to help replace the lost water and salts.
Doctor :   4. Symptoms should be better with these measures, however, if the episodes of loose stool increase
Doctor :   or if she develops intense pain, then I suggest you to consider consulting a doctor - physician as she may need appropriate antibiotics.
Doctor :   Have you followed what I have suggested?
Doctor :   Do you have any other query?
User :   yes sure, i think she is imphasizing on a high stomach ache arising intermittently not continuously
Doctor :   Yes, these are the cramps that are originating from her intestines.
User :   ok would you suggest somthing on what to eat/no to eat
Doctor :   A sign that the infections are getting cleared from the intestines.
User :   ok i guess thats a positive sign
Doctor :   The pains may last till there is complete clearance of the infections,
Doctor :   The medications are for symptom relief alone.
Doctor :   She may need antibiotics, if she continues to have intense pain or if there is increase in the frequency of loose stools.
Doctor :   Use liquid diet and semisolid diet than solid diet.
User :   could you suggest an appropriate antibiotics right now along with Meftal spas as you suggested earlier
Doctor :   SInce antibiotics are prescription medications, its unethical to suggest those, as I have not examined her.
Doctor :   You may have to report to your doctor for examination and to obtain the prescription medications(antibiotics).
Doctor :   Have you followed what I have suggested?
Doctor :   Do you have any other query?
User :   ok i guess I need to get her physically examined first
User :   what would you suggest?
Doctor :   Yes, I would recommend you to consider consulting with yoru doctor, if feasible.
Doctor :   Do you have any other query?
User :   no thanks very much
Doctor :   Thanks for consulting me. Bye for now.
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor